| Model Number |
MR8-AD03 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Repair request initiated for device with the report of bearing detachment.It was reported that there was no patient or staff impact.Repair is being escalated to product event due to reason for the return.
Additional Manufacturer Narrative
H3 product analysis:evaluation determined that bearing detached.The most likely cause of failure is due to corrosion.It was noted the drive gear was stuck.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.